# SDR CHQA20131016370

- Difficulty date: October 16, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 31,729 hours, 26,110 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 21,163 hours, 20,205 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: A/C System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB THERE WAS SMOKE IN THE CABIN AROUND SEAT 9A.  DECLARED AND EMERGENCY AND RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND AIR CONDITIONING DUCT DISCONNECTED AND PRODUCING CONDENSATION INSIDE CABIN.  DUCT RECONNECTED AND ALL CHECKED SATISFACTORY.  NO FURTHER DEFECTS WERE REPORTED.
